I have been on cymbalta for 5 months now. Not everyone gets side effects, if you do they are different for everyone. For myself the side effects kicked in within 12 hours. The most annoying side effect was yawning. I would yawn about a 70 times in a hour. This would settle by about noon time. As I got into the 3 month the side effect became better. The only other warning I have is when you decide to come off these pills to do it very slowly and carefully. The withdrawl symptoms can be very awfull. Google the withdrawls so you have an idea of what it intails. I wish I had instead of listening to the specialist who told be to come off of them cold turkey.
good luck to you & hope this helped!!
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Apr 2012 • 2 answers
Posted 7 May 2012 • 4 answers
Posted 30 Oct 2015 • 1 answer
Posted 15 Jan 2016 • 2 answers
Posted 24 Feb 2016 • 0 answers